Maximal doubly stochastic matrix centralizers

Maria do Rosário Silva Franco Fernandes, Henrique F. da Cruz, Gregor Dolinar, Bojan Kuzma

Research output: Contribution to journalArticle

Abstract

We describe doubly stochastic matrices with maximal centralizers.
Original languageEnglish
Pages (from-to)387-396
Number of pages10
JournalLinear Algebra and its Applications
Volume532
DOIs
Publication statusPublished - 2017

Keywords

  • Doubly stochastic matrices
  • Matrix algebra
  • Centralizers

Fingerprint Dive into the research topics of 'Maximal doubly stochastic matrix centralizers'. Together they form a unique fingerprint.

Cite this